Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feeling of something stuck in chest. History of lung infection, heartburn. Treatment?

hi my husband has got tonsillitis and is taking antibiotics for it but since friday he has the feeling that something is stuck in his chest and if he tries to eat he is sick when he was younger he had a lung infection and while coughing so much he burnt his osphoserous tube and the flap stays stuck open and he suffers from constant heartbearn but im worried because he isnt eating .
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Critical Care Specialist 's  Response
HI DEAR THANKS FOR YOUR question,your husband on antibiotic for tonsillitis,is having heart burns and is not eating any thing and has history of lung infection in past.Dear your husband might be a patient of acid peptic disease (APD) and is talking antibiotics ,which have aggravated the symptoms The APD may be associated with reflux oesophagitis and even hiatus hernia that is why he is feeling something stuck in his chest,it is better for him to go for EGD,commonly called as endoscopy to look for reflux oesophagitis/any ulcer/hiatus hernia and finally rule out malignancy.hope you will be benefited from this answer.
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor